# SDR UPS98226745

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18898
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1387
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, SUSPECT CRACK ON RT WEB AT BS 1387 IN SUPPORT STRUCTURE ABOVE HORIZONTAL FIREWALL ENGINE NR 2.  HFEC CARRIED OUT IAW B727 NDT MANUAL PART 6 51-00-00 FIG 4 .  CRACK CONFIRMED WEB REPLACED WITH WEB FABRICATED AND INSTALLED IAW DRG 6517 555.
